# SDR CALA0400122

- Difficulty date: February 15, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 15,739 hours, 5,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOORBEAM STRAP CORRODED AT STA 727D + 6.  THE FLOORBEAM STRAP WAS REMOVED AND REPLACED IAW SRM 53-60-53.
